Limit laws for sums of random exponentials

Gerard Ben Arous, Leonid V. Bogatchev, Stanislav Molchanov

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationRecent developments in stochastic analysis and related topics
Place of PublicationHackensack, NJ
PublisherWorld Scientific
Pages45-65
StatePublished - 2004

Cite this

Ben Arous, G., Bogatchev, L. V., & Molchanov, S. (2004). Limit laws for sums of random exponentials. In Recent developments in stochastic analysis and related topics (pp. 45-65). World Scientific.